# SDR ASAA2022052238423

- Difficulty date: May 22, 2022
- Submitted: May 24, 2022
- Operation: Air carrier
- Aircraft: N453AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36354
- Aircraft time: 31,482 hours, 9,956 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Window
- Part number: UNKNOWN
- Condition: Warning Light
- Location: Unknown
- Stage of operation: AP
- How discovered: V
- Nature of condition: M
- Precautionary procedure: K

## Discrepancy

ON FINAL APPROACH LEFT (SIDE) WINDOW HEAT OVERHEAT LIGHT ILLUMINATED CONTINUOUSLY. GROUNDED - YES. PERFORMED BITE ON WINDOW HEAT CONTROLLER. OPS CHK GOOD REF B737-900 AMM 30-41-11.
